Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 142, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 28, 2018, 5:02 PM EDT for Wayne County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2018, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 28, 2018, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 68 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 5:03 PM EDT | TSTM WND DMG | 6 Ne Walnut Creek, NC | THUNDERSTORM WINDS DOWNED SEVERAL TREES ONTO ROADWAYS ACROSS THE EASTERN HALF OF THE COUNTY. THESE TREES PRIMARILY CAME DOWN ON HOOD SWAMP ROAD AND PARKERSTOWN ROAD EAST OF GOLDSBORO. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1851 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WUUS52 KRAH 282102
SVRRAH
NCC191-282145-
/O.NEW.KRAH.SV.W.0142.180728T2102Z-180728T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
502 PM EDT SAT JUL 28 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Wayne County in central North Carolina...
* Until 545 PM EDT
* At 501 PM EDT, a severe thunderstorm was located over Goldsboro,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Mar-Mac,
Brogden, Cliffs Of The Neuse State Park and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
3517 7793 3516 7797 3518 7799 3519 7802
3519 7804 3518 7807 3518 7809 3537 7816
3551 7782 3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 2101Z 331DEG 9KT 3540 7796
HAIL...0.88IN
WIND...60MPH
$$
MORROW2 follow-up statements
436
WWUS52 KRAH 282116
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
516 PM EDT SAT JUL 28 2018
NCC191-282145-
/O.CON.KRAH.SV.W.0142.000000T0000Z-180728T2145Z/
Wayne NC-
516 PM EDT SAT JUL 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN WAYNE COUNTY...
At 515 PM EDT, a severe thunderstorm was located over Goldsboro,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Mar-Mac,
Brogden, Cliffs Of The Neuse State Park and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
3517 7793 3516 7797 3518 7799 3519 7802
3519 7804 3518 7807 3518 7809 3532 7814
3544 7783 3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 2115Z 331DEG 9KT 3537 7794
HAIL...0.88IN
WIND...60MPH
$$
MORROW165
WWUS52 KRAH 282147
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
547 PM EDT SAT JUL 28 2018
NCC191-282156-
/O.EXP.KRAH.SV.W.0142.000000T0000Z-180728T2145Z/
Wayne NC-
547 PM EDT SAT JUL 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However, heavy rain
is still possible with this thunderstorm, and an Flood Advisory has
been issued for southern Wayne County. If you encounter flooded
roadways, remember to TURN AROUND...DONT DROWN.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
3517 7793 3516 7797 3518 7799 3519 7802
3519 7804 3518 7807 3518 7809 3532 7814
3544 7783 3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 2146Z 331DEG 9KT 3531 7790
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:20 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 28, 3:20 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 320 PM EDT Sat Jul 28 2018 .SYNOPSIS... A weak surface front will linger over the eastern half of the Carolinas through Sunday. This boundary will provide a focus for the development of mainly afternoon and evening thunderstorms through early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Saturday... Latest meso analysis suggest the greatest low level convergence in a zone from the Raleigh-Durham area northeastward up into the northern Coastal Plain. This region in a pocket of abundant moisture with support from a weak mid level trough and modest upper divergence. Thus, though 23Z, expect the greatest concentration of convection to occur over this region, with scattered convection probable elsewhere east of highway 1. Closer to the Yadkin/Pee Dee River, the atmosphere is not as unstable and the forcing is notably weaker compared to locations farther east. Thus, plan to graduate PoPs from slight/low end chance in the far west to high end likely or categorical in the northeast. The cluster of showers and storms may lead to localized flooding since the atmosphere is well saturated (PW values east of highway 1 hovering around 1.8 inches). Outflow from the convection in the Coastal Plain will likely initiate additional scattered convection over portions of the Sandhills and eastern Piedmont this evening. This batch of convection should gradually dissipate after midnight. For the remainder of the overnight, expect a shower or two under varying degrees of cloudiness. Similar to this morning, areas of low clouds will materialize close to daybreak. Overnight temperatures will vary from the upper 60s NW to near 70-lower 70s elsewhere. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... As of 320 PM Saturday... The Bermuda high positioned to our east and a l/w trough over the lower OH and TN Valleys to our west will maintain a plume of abundant moisture over the Carolinas Sunday and Sunday night. A persistent mid level shear axis immediately west of central NC will maintain a sfc reflection in the form of a sfc trough over the Piedmont. This set-up will lead to a decent chance for scattered- numerous showers and storms. Similar to this afternoon, the clusters will lead to localized flooding. Bulk shear values are projected to be a little higher (25-30kts) which may lead to the convection to organize into broken bands. If this materializes, the threat for flooding will increase. The mid level shear axis may become energized Sunday night as another disturbance lifts nwd from the FL Atlantic coast. This interaction may permit scattered convection to persist well into Sunday night. If so, will need to monitor for localized excessive rainfall. This threat would be highest along any remnant outflow boundaries from earlier convection. Temperatures Sunday will be tempered a bit from abundant early morning cloud coverage, and the onset of scattered convection by mid afternoon. Highs Sunday 85-90. Lows Sunday night near 70-lower 70s. && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 220 PM Saturday... Forecast in the longer range remains on track with a very warm and wet pattern likely across central North Carolina Monday through Saturday. A trough will translate across the Mississippi Valley Tuesday and Wednesday and into the Great Lakes/Ohio Valley Thursday before weakening/lifting into New England. Concurrently a strong sub- tropical ridge will build across the western N. Atlantic. Confluent deep layer flow between the two will direct a feed of both Atlantic and Gulf moisture northward along the Appalachians and much of the eastern U.S., with resultant above average probabilities of convection and risk of excessive rainfall over central NC through at least mid-week. Latest model guidance suggests an increasing influence of the western Atlantic ridge that may yield a slightly drier regime by the end of the week. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 205 PM Saturday... The greatest threat for adverse aviation conditions will be in the vicinity of heavy showers and thunderstorms that will occur through this evening, roughly along and east of highway 1. These clusters of convection may affect flight operations in/out of KRDU, KFAY and KRWI. In proximity of the convection, anticipate low end MVFR or IFR ceilings and visibilities. At the sfc, convective wind gusts should be less than 30 kts. Otherwise, VFR conditions should occur with the highest probability in vicinity of the Triad terminals. The bulk of the convection will dissipate within a couple hours of sunset. Overnight, areas of low clouds and fog will develop, resulting in low end MVFR/IFR parameters, mainly due to ceilings, primarily in vicinity of KRWI, KFAY, and possibly KRDU. The low ceilings should lift by 15Z Sunday. The first part of the week will remain unsettled with greater than normal probabilities for MVFR/IFR parameters due to ceilings and scattered-numerous convection. A very moist air mass coupled with an area of low pressure to our west will maintain the less than favorable aviation conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...RAH NEAR TERM...WSS SHORT TERM...WSS LONG TERM...MWS/Franklin AVIATION...WSS
Hazardous weather outlook, Jul 28, 10:33 AM EDT, 6 hours 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 1033 AM EDT Sat Jul 28 2018 NCZ021>023-038-039-073-074-083-084-290945- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-Anson- Richmond- 1033 AM EDT Sat Jul 28 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An unsettled and wetter than average pattern over the Appalachians and eastern U.S. may result in episodes of heavy rainfall and flooding in central NC Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-024>028-040>043-075>078-085-086-088-089-290945- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Scotland-Hoke-Cumberland-Sampson- 1033 AM EDT Sat Jul 28 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. A very moist and unstable air mass will provide an atmosphere ripe for the development of scattered showers and thunderstorms this afternoon through this evening. Thanks to relatively light steering winds, the heavier showers and storms will produce locally excessive rainfall. Rainfall amounts of up to two inches in less than an hour may occur with the stronger storms. This will lead to flooding of streets and poor drainage areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An unsettled and wetter than average pattern over the Appalachians and eastern U.S. may result in episodes of heavy rainfall and flooding in central NC Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 28, 3:28 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
328 PM EDT SAT JUL 28 2018
NCZ028-043-282000-
Edgecombe NC-Wilson NC-
328 PM EDT SAT JUL 28 2018
...A DEVELOPING STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN
EDGECOMBE AND EAST CENTRAL WILSON COUNTIES UNTIL 400 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Farmville, moving east at 5 mph.
Pea size hail, intermittent lightning, wind gusts up to 40 mph, and
pockets of heavy rainfall will be possible with this storm. High
rainfall rates will cause dips in visibility and could lead to areas
of flooding. Use caution, especially if you're traveling.
Locations impacted include...
Macclesfield and Saratoga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3579 7748 3576 7752 3563 7773 3565 7778
3570 7778 3576 7765 3581 7743
TIME...MOT...LOC 1926Z 270DEG 6KT 3567 7769
MORROWLocal storm report, Jul 28, 3:50 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
350 PM EDT SAT JUL 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING 3 SW KNIGHTDALE 35.75N 78.52W
07/28/2018 WAKE NC BROADCAST MEDIA
*** 1 INJ ***
A 41 YEAR OLD MALE WAS STRUCK BY LIGHTNING
THIS AFTERNOON. HE HAS SINCE BEEN TAKEN TO
THE HOSPITAL TO UNDERGO TREATMENT, AND HIS
CONDITION IS UNKNOWN AT THIS TIME.
&&
MORROWSpecial weather statement, Jul 28, 4:20 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
420 PM EDT SAT JUL 28 2018
NCZ078-089-282045-
Sampson NC-Wayne NC-
420 PM EDT SAT JUL 28 2018
...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE
AND NORTHEASTERN SAMPSON COUNTIES UNTIL 445 PM EDT...
At 418 PM EDT, Doppler radar was tracking a developing thunderstorm
11 miles west of Mount Olive, moving east at 10 mph.
Wind gusts up to 40 mph, intermittent lightning, and heavy rainfall
will be possible with this storm. High rainfall rates will likely
lead to reduced visibilities and possibly localized flooding. Use
caution, especially if you are traveling.
Locations impacted include...
Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3506 7816 3518 7836 3524 7835 3525 7810
3518 7810 3519 7816 3518 7817 3517 7816
3512 7817 3509 7817 3508 7816
TIME...MOT...LOC 2018Z 287DEG 7KT 3520 7828
MORROWSpecial weather statement, Jul 28, 4:34 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT SAT JUL 28 2018
NCZ078-282115-
Wayne NC-
434 PM EDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE COUNTY UNTIL
515 PM EDT...
At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Goldsboro, moving southeast at 5 mph. This storm has a chance to
strengthen as it interacts with outflow boundaries in the next 30
minutes.
Wind gusts up to 40 mph, intermittent lightning, and heavy rainfall
will be possible with this storm. High rainfall rates will likely
lead to reduced visibilities, and may lead to localized flooding.
Use caution if traveling in these areas.
Locations impacted include...
Goldsboro, Pikeville, Eureka and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3530 7795 3543 7808 3552 7797 3554 7788
3550 7782 3543 7783 3540 7780
TIME...MOT...LOC 2033Z 307DEG 6KT 3545 7801
MORROWSpecial weather statement, Jul 28, 4:38 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
438 PM EDT SAT JUL 28 2018
NCZ085-282115-
Scotland NC-
438 PM EDT SAT JUL 28 2018
...A SLOW MOVING THUNDERSTORM WILL AFFECT SOUTHERN SCOTLAND COUNTY
UNTIL 515 PM EDT...
At 437 PM EDT, Doppler radar was tracking a strong thunderstorm near
Laurinburg, moving east at 10 mph. This thunderstorm continues to
redevelop over the same areas.
Heavy rain and minor flooding will be possible with this storm. Take
extreme caution if traveling in this area.
Locations impacted include...
Laurinburg, Maxton, Gibson, East Laurinburg and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3481 7968 3484 7935 3482 7936 3477 7933
3464 7945 3463 7947
TIME...MOT...LOC 2037Z 273DEG 7KT 3474 7954
MORROWSpecial weather statement, Jul 28, 4:45 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
445 PM EDT SAT JUL 28 2018
NCZ011-282115-
Halifax NC-
445 PM EDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HALIFAX COUNTY UNTIL 515
PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Halifax, moving southeast at 5 mph.
Wind gusts up to 40 mph, intermittent lightning strikes, and heavy
downpours will be possible with this storm. High rainfall rates will
likely lead to reduced visibilities, and possibly even result in
localized flooding, especially in areas of poor drainage. Use
caution if traveling.
Locations impacted include...
Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3622 7739 3621 7739 3612 7756 3623 7764
3628 7756 3630 7747 3623 7738
TIME...MOT...LOC 2044Z 335DEG 6KT 3624 7753
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:04 PM EDT | Special Weather Statement | RAH | Anson | 41 min |
| Jul 27, 9:15 PM EDT | Special Weather Statement | RAH | Chatham | 45 min |
| Jul 27, 9:19 PM EDT | Areal Flood Advisory | RAH | Vance, Warren | 116 min |
| Jul 27, 9:21 PM EDT | Areal Flood Advisory | RAH | Anson | 114 min |
| Jul 27, 10:34 PM EDT | Areal Flood Advisory | RAH | Halifax, Warren | 3 hr |
| Jul 27, 10:41 PM EDT | Flash Flood Warning | RAH | Halifax, Warren | 3 hr |
| Jul 28, 2:03 AM EDT | Special Weather Statement | RAH | Wilson | 57 min |
| Jul 28, 3:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 2 hr |
| Jul 28, 2:05 PM EDT | Special Weather Statement | RAH | Wake | 25 min |
| Jul 28, 2:17 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Jul 28, 2:50 PM EDT | Special Weather Statement | RAH | Edgecombe | 25 min |
| Jul 28, 3:28 PM EDT | Special Weather Statement | RAH | Edgecombe | 32 min |
| Jul 28, 4:20 PM EDT | Special Weather Statement | RAH | Sampson | 25 min |
| Jul 28, 4:34 PM EDT | Special Weather Statement | RAH | Wayne | 41 min |
| Jul 28, 4:38 PM EDT | Special Weather Statement | RAH | Scotland | 37 min |
| Jul 28, 4:45 PM EDT | Special Weather Statement | RAH | Halifax | 30 min |
| Jul 28, 5:18 PM EDT | Special Weather Statement | RAH | Wake | 27 min |
| Jul 28, 5:42 PM EDT | Areal Flood Advisory | RAH | Wayne | 2 hr |
| Jul 28, 5:53 PM EDT | Flash Flood Warning | RAH | Wayne | 114 min |
| Jul 28, 6:02 PM EDT | Special Weather Statement | RAH | Franklin | 28 min |
| Jul 28, 6:17 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 58 min |
| Jul 28, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 46 min |
| Jul 28, 6:56 PM EDT | Special Weather Statement | RAH | Wake | 64 min |
| Jul 28, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 45 min |
| Jul 28, 7:21 PM EDT | Special Weather Statement | RAH | Bladen | 54 min |
| Jul 28, 7:46 PM EDT | Special Weather Statement | RAH | Harnett | 59 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.